# SDR DL76L030613

- Difficulty date: July 6, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 59,639 hours, 9,270 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY FIRST CLASS CENTER OVEN OVERHEATS WHEN COOKING HAS A ELECTRICAL ODOR.  OVEN INOP. PULLED AND SECURED C/B FWD TO MCO AND PLACARD IAW MEL 25-20-01I.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
